It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Open to All Other Health Topics Message Board

  • i seem to be a health wreck mystery please help me get my life back!

  • Post New Thread   Closed Thread
    Thread Tools Search this Thread
    Old 01-21-2015, 11:21 AM   #16
    justin2007
    Junior Member
    (male)
     
    justin2007's Avatar
     
    Join Date: Jan 2015
    Location: elm creek, nebraska, united states
    Posts: 10
    justin2007 HB User
    Quote:
    Originally Posted by MSNik View Post
    Justin,
    I have MS. How much have you learned about the disease? Unforunatly, it presents differently in every patient, but it is known that in males, the symptoms can be more significant than in women~ and males tend to have a more progressive type of MS than women do from the onset.
    There is a MS board here on healthboards which I urge you to take a look at. There are a few regular male posters. You will find that you are not alone in much of what you are describing. Having also been on Copaxone for awhile, I can tell you that loss of weight is a side effect of it, and that Copaxone is only one of ten MS drugs available (the newer ones are pills, not shots) and it may not be the right drug for you at this point. I was on it only a few months and had to switch drugs due to some pretty crazy side effects.
    Im assuming you have a neurologist who prescribes this and who dx you with Multiple Sclerosis. Is that doctor a MS specialist or a general neuro? Either way, its time to check in and report all that is going on. It may very well be time to switch drugs on you.
    You are on a host of drugs for alot of symptoms. I am not hearing that anything you are on could be causing your biggest symptom complaints, but nonetheless, you dont feel well- and your not yourself- this could truly be traced back to Multiple Sclerosis. This crazy disease tends to do all sorts of things to people and it can change on a dime with what "acts up" due to things as simple as the weather/ temperatures (MSers do much better in the cold than heat) or by what is happening in your life due to stress. Stress can trigger all sorts of crazy symptoms.
    Please check in with your neuro...
    MSNik
    Hey msnik thanks for ur response. Don't mind me if I get sum ****** spelling going here typing fast as was supposed to see my doc today at 4 to change some meds around but found out at noon he called in sick. Then got a call from the boss saying he changed plans and I gotta go get my semi loaded qwik n get over by Denver yet tonight so def. Stressing today now. The copaxone I feel has certainly helped me. However unsure of the diagnosis as through 3 or 4 MRIs they have been unable to find lesions of significance. I don't doubt there is some ms as I have lost a considerable amount of feeling throughout my body and often more symptoms such as my body does not recognize how cold I am outside till I'm freezing. I can b outside in jeans and a short sleeve shirt for a good hr or 2 at 30 degrees before ever noticing that I'm cold. Heat def. Does trigger my symptoms. Made it home late last night crawled into bed with my girl and shoot didn't even wake up till 1130 this morning. Wasn't a chance of even being able to function. I will try and reply back to ya here once I get over to my semi n rolling. Thanks!

     
    The following user gives a hug of support to justin2007:
    Ratatouli2014 (01-22-2015)
    Sponsors Lightbulb
       
    Old 01-22-2015, 11:38 AM   #17
    Ratatouli2014
    Newbie
    (female)
     
    Ratatouli2014's Avatar
     
    Join Date: Jan 2015
    Location: Spokane
    Posts: 7
    Ratatouli2014 HB User
    Re: i seem to be a health wreck mystery please help me get my life back!

    sound like me i have ms with no visible lesions atm.

     
    Old 01-22-2015, 11:40 AM   #18
    justin2007
    Junior Member
    (male)
     
    justin2007's Avatar
     
    Join Date: Jan 2015
    Location: elm creek, nebraska, united states
    Posts: 10
    justin2007 HB User
    Quote:
    Originally Posted by Ratatouli2014 View Post
    sound like me i have ms with no visible lesions atm.
    Talk abt confusing huh!

     
    Old 01-25-2015, 12:05 PM   #19
    IKJlfp
    Newbie
    (male)
     
    IKJlfp's Avatar
     
    Join Date: Jan 2015
    Posts: 3
    IKJlfp HB User
    Re: i seem to be a health wreck mystery please help me get my life back!

    Quote:
    Originally Posted by justin2007 View Post
    .5 mg klonopin at night for anxiety
    50mg adderall xr am for add and fatigue
    10mg nortripyline at night
    Simvastatin
    40mg viibryd for depression
    20mg copaxone daily subcutaneous injection for wat was a multiple sclerosis diagnosis which has been rather controversial lately. All I can think of at this moment
    Bud,

    Sorry for all the **** you're going through. I cannot make any claims to a background as a mental health professional. That said, that is a buttload of medications to be on. You're on 4 contradictory medications that seem to have been prescribed to counteract one another, plus Cialis, which makes sense if you're on libido-killing medication.

    When I was on medication years ago, the adverse effects FAR outweighed the purported treatments.

    I was tired ALL the time (and I didn't have West Nile Virus), my libido was crushed, and most disconcertingly, I'd get brain zaps and muscle spasms in public. I felt dissociated, disconnected. I'd get paraesthesia in my hands and feet. My head would jerk involuntarily sometimes.

    That was four years ago - now, I'm fine.

    I certainly don't wish to make light of your symptoms or sound like I'm writing them off. You may have some serious conditions and be in need of new doctors. That said, you're on SO many meds... Adderall and Klonopin and an antidepressant and boner pills and testosterone? I know a lot of those are prescribed together, and they sometimes work, but you should know that if you ARE the 1% that suffers some lousy side effects from those meds, pretty much all your symptoms would add up.

    You're feeling low, so you take an antidepressant, but you start to feel nervous when it makes your hands tingle and your head whip around, so you take a klonopin because muscle control is scary, but now you're so foggy you can't concentrate, so you take an adderall, but now the klonopin's wearing off so you're noticing every little tingle and zap and you stay up half the night in a restless half-sleep, and you're a zombie the next day. Rinse and repeat.

    I'm not a natural, homeopathic advocate - I think modern medicine is an extraordinary thing. But I know it's not always effective, and the medication only worsened my symptoms (which, topically, seemed very similar to yours). I get sad and I get restless and tired from time to time (as do we all), but I don't get brain zaps and spasms, so it was clearly the meds. What worked for me was doing something constructive whenever I could. You've got a unique set of circumstances, but you may be exacerbating things with the cocktail that you're on.

    Best of luck regardless. I'm not encouraging you to go off your meds, but finding a doctor who's of the mind that you might need to taper off them and/or transition to something else may be helpful. Also, CBT is immensely more helpful for depression than medication.

    Cheers

     
    Closed Thread

    Tags
    anxiety disorder, brain "zaps", brain trauma, chronic fatigue, multiple sclerosis



    Thread Tools Search this Thread
    Search this Thread:

    Advanced Search

    Posting Rules
    You may not post new threads
    You may not post replies
    You may not post attachments
    You may not edit your posts

    BB code is On
    Smilies are On
    [IMG] code is Off
    HTML code is Off
    Trackbacks are Off
    Pingbacks are Off
    Refbacks are Off




    Sign Up Today!

    Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

    I want my free account

    All times are GMT -7. The time now is 10:18 AM.





    © 2021 MH Sub I, LLC dba Internet Brands. All rights reserved.
    Do not copy or redistribute in any form!